# SDR SWIA971902

- Difficulty date: July 27, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 16,121 hours, 18,783 cycles
- Engine: Pwa PW118B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Out Of Adj
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT MAIN GEAR DID NOT RETRACT.  SELECTED GEAR HANDLE DOWN, ALL GEAR INDICATED GREEN.  RETURNED FOR LANDING.  ADJUSTED RIGHT GEAR OUTBOARD DOOR SEQUENCE VALVE ACTUATOR.  CYCLED GEAR 10 TIMES.  OPS CHECKS GOOD.
